# SDR DALA2019031901862

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0991276) DURING INSPECTION FOUND CRACK INSPAR RIB STAB. STA.92.70, AT 20.5 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER. REPAIRED INSPAR RIB STAB. STA 92.70 AT 20.5" OF FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REP #4.
